JRAMathEdu (Journal of Research and Advances in Mathematics Education)


Journal Title:JRAMathEdu (Journal of Research and Advances in Mathematics Education)
Initial:JRAMathEdu
Abbreviation:J.Res.Adv.Math.Edu
Frequency:3 issues per year (February, June, October)
DOI:prefix 10.23917
Print ISSN:2503-3697
Online ISSN:2541-2590
Publisher:Department of Mathematics Education, Universitas Muhammadiyah Surakarta in collaboration with Indonesian Mathematics Educators Society (I-MES)
National Accreditation:SINTA 2 (Vol. 4, No. 2, 2019 - Vol. 9, No. 1, 2024)
Indexing:DOAJ | Crossref | Google Scholar | GARUDA | BASE | Dimensions | ROAD | EBSCO | PUBLONS
Citation Anaysis:Scopus | Web of Science | Google Scholar


The JRAMathEdu (Journal of Research and Advances in Mathematics Education) is an open access and peer-reviewed scholarly international journal published by the Department of Mathematics Education, Universitas Muhammadiyah Surakarta in collaboration with the Indonesian Mathematics Educators Society (I-MES). Starting 2020, JRAMathEdu would be  published three times in a year (February, June, and October). 

Publication Language

The manuscript should be written in good English in accordance with academic standards. The accepted manuscript will be checked by the language editor of JRAMathEdu. He may requests a proofreading in case of insufficiency. Proofreading should be made by one of the accredited language institutions or JRAMathEdu partners.

Before Submission

The manuscripts should be original, unpublished, and not in consideration for publication elsewhere at the time of submission to the JRAMathEdu. The author has to ensure that the manuscript submitted has been prepared using the Template (New) and following the Guideline for Author. Each manuscript  will be checked using Turnitin to ensure the originality (plagiarism check). 

Online Submission:
1. Already have a Username/Password for JRAMathEdu (Journal of Research and Advances in Mathematics Education)? Go to Login
2. Need a Username/Password? Go to Registration

Announcements

 

Authorship Policy for 2021 Issues Onward

 
Editorial Board of JRAMathEdu has met the decision to publish a multi-authors' article for 2021 issues onward. The single author is only available for invited authors who represent their expertise in the field of mathematics education. We will prioritize articles from collaborative research of national and/or international institutions. The journal will provide waiver policy regarding the APCs for articles from international research collaboration with at least two countries.  
Posted: 2020-06-22
 

Volume 5 Issue 3 October 2020 (In Progress)

Table of Contents

Review

Yun Li Lynnette Chu   National Institute of Education, Nanyang Technological University,, Singapore,
Tin Lam Toh   National Institute of Education, Nanyang Technological University,, Singapore
PDF
218-230

Research Articles

Chris Hurst Google Scholar  School of Education, Curtin University, Australia,
Ray Huntley   Independent researcher, Playmouth, United Kingdom
PDF
231-246
Nur Lailatul Fitri   Department of Master Program in Mathematics Education, Universitas Ahmad Dahlan, Yogyakarta, Indonesia,
Rully Charitas Indra Prahmana Google Scholar  Department of Master Program in Mathematics Education, Universitas Ahmad Dahlan, Yogyakarta, Indonesia
PDF
247-261
Samsul Maarif   Department of Mathematics Education, Universitas Muhammadiyah Prof. DR. HAMKA, Indonesia,
Fitri Alyani   Department of Mathematics Education, Universitas Muhammadiyah Prof. DR. HAMKA, Indonesia,
Trisna Roy Pradipta   Department of Mathematics Education, Universitas Muhammadiyah Prof. DR. HAMKA, Indonesia
PDF
262-275
Setiyani Setiyani   Department of Mathematics Education, Universitas Swadaya Gunung Jati,, Indonesia,
Nur Fitriyani   Department of Mathematics Education, Universitas Swadaya Gunung Jati,, Indonesia,
Laela Sagita   Department of Mathematics Education, Universitas PGRI yogyakarta,, Indonesia
PDF
276-288
Russasmita Sri Padmi   SEAMEO QITEP in Mathematics, Indonesia
PDF
289-303